CuddlebearSenior Contributor
Tapering and Feeling Brutal Physical and Emotional Symptoms
Hello community. I’m reaching out for support and encouragement. I’ve been in APARC for over two weeks. They started a tapering off my medicine so I can start a new medicine 9 days ago. The tapering had been very very fast and I’m totally not coping. The tapering isnt been done within the guidelines it’s much faster and high dose tapering too. APARC are rushing it so they can get me out and make room for new people. They want to send me home Tuesday to continue tapering at home alone. They have no support in place for this either. That really makes me feel unsafe and overwhelmed. I also have some serotonin toxicity and my blood pressure has gone through the roof to stage 2 hypertension.
I have just this community to reach out to. I don’t feel APARC are taking my concerns seriously at all. They’ve had no psychiatrist there for 2 weeks and quite a few of the workshops in the program get cancelled each day. No peer support workers now for 10 days. The nurse and mental health workers have been there. Despite the program being a bit of a mess it’s the safest place right now for me. I’ve raised my concerns and talked to the nurses about my withdrawal symptoms etc.
I really don’t know what to do at this point. Feeling how I am it’s so hard to even think clearly. If anyone has anything to share please do.